# SDR CALA2021031900341

- Difficulty date: March 19, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N872UA
- Make and model: Airbus A319-132
- Aircraft serial: 1986
- Aircraft time: 47,776 hours, 30,279 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Cracked
- Location: Frame 80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUS AT TAIL CONE UPPER SURFACE FRAME 80 FOUND SKIN CRACK REF NON -ROUTINE NO.: 9429743,   SPEC NO: A3NB- 53-3-6145. PERFORMED BY EMP V905985, THE FUS AT TAIL CONE UPPER SKIN (FR80 AREA) REPAIRED AS PER SRM 53-51-11-300-010 REV 135.
